# SDR DL757970573

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Director
- Part number: 6224591512
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LT AND RT FLT DIRECTORS FAILED SIMULTANEOUSLY IN FLT, CTR FLT DIRECTOR WORKED OK.  ODOR OF HEATED PLASTIC IN COCKPIT AT TIME OF LOSS.  MCDP CK FAILED LT FCC, LT FCC VERY HOT WITH SLIGHT BURN ODOR COMING FROM BOX FWD LT F/D TO MCO/PLACARD PER MEL 34-22-04A.  ALSO, FWD LT AUTOPILOT TO MCO/PLACARD PER  MEL 22-10-01A.  BOTH C/BS FOR LT FCC COLLARED.  RT F/D CKS OK.
